# SDR VNAA2019051099905

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,667 hours, 35,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK FROM FS399- FS409+128 SEGMENT IS CORRODED. C/A: REMOVED AND REPLACED RBL9 FLOOR SEAT TRACK FS399-FS409+128 SEGMENT IAW SRM 51-40-11, AMM 53-01-11-400-802, AND REO 601R-53-00-485.
